Fixed point results for generalized \(\Theta\)-contractions

Authors

Jamshaid Ahmad - Department of Mathematics, University of Jeddah, P. O. Box 80327, Jeddah 21589, Saudi Arabia.
Abdullah E. Al-Mazrooei - Department of Mathematics, University of Jeddah, P. O. Box 80327, Jeddah 21589, Saudi Arabia.
Yeol Je Cho - Department of Mathematics Education and the RINS, Gyeongsang National University, Jinju 660-701, Korea.
Young-Oh Yang - Department of Mathematics, Jeju National University, Jeju 690-756, Korea.

Abstract

The aim of this paper is to extend the result of [M. Jleli, B. Samet, J. Inequal. Appl., 2014 (2014), 8 pages] by applying a simple condition on the function \(\Theta\). With this condition, we also prove some fixed point theorems for Suzuki-Berinde type \(\Theta\)-contractions which generalize various results of literature. Finally, we give one example to illustrate the main results in this paper.

Keywords

Complete metric space, \(\Theta\)-contraction, Suzuki-Berinde type \(\Theta\)-contraction, fixed point.

References

[1] A. Ahmad, A. S. Al-Rawashdeh, A. Azam,/ Fixed point results for \(\{\alpha,\xi\}\)-expansive locally contractive mappings,/ J. Inequal. Appl.,/ 2014 (2014), 10 pages.
[2] J. Ahmad, A. Al-Rawashdeh, A. Azam,/ New fixed point theorems for generalized F-contractions in complete metric spaces,/ Fixed Point Theory Appl.,/ 2015 (2015), 18 pages.
[3] A. Al-Rawashdeh, J. Ahmad,/ Common fixed point theorems for JS-contractions,/ Bull. Math. Anal. Appl.,/ 8 (2016), 12–22.
[4] S. Banach,/ Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,/ Fund. Math.,/ 3 (1922), 133–181.
[5] V. Berinde,/ General constructive fixed point theorems for Ćirić-type almost contractions in metric spaces,/ Carpathian J. Math.,/ 24 (2008), 10–19.
[6] L. B. Ćirić,/ A generalization of Banach’s contraction principle,/ Proc. Amer. Math. Soc.,/ 45 (1974), 267–273.
[7] M. Edelstein,/ On fixed and periodic points under contractive mappings,/ J. London Math. Soc.,/ 37 (1962), 74–79.
[8] N. Hussain, V. Parvaneh, B. Samet, C. Vetro,/ Some fixed point theorems for generalized contractive mappings in complete metric spaces,/ Fixed Point Theory Appl.,/ 2015 (2015), 17 pages.
[9] M. Jleli, B. Samet,/ A new generalization of the Banach contraction principle,/ J. Inequal. Appl.,/ 2014 (2014), 8 pages.
[10] Z.-L. Li, S.-J. Jiang,/ Fixed point theorems of JS-quasi-contractions,/ Fixed Point Theory Appl.,/ 2016 (2016), 11 pages.
[11] T. Suzuki,/ A new type of fixed point theorem in metric spaces,/ Nonlinear Anal.,/ 71 (2009), 5313–5317.
[12] F. Vetro,/ A generalization of Nadler fixed point theorem,/ Carpathian J. Math.,/ 31 (2015), 403–410.

Downloads

XML export